American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] E. L. Rabkin. Full investigation of the matrix equation $AX+XB=C$ and specifically of the equation $AX-XA=C$. St. Petersburg Math. J. 26 (2015) 117-130.
Abstract, references, and article information   
View Article: PDF

[2] S. Balasubramanian and S. McCullough. Quasi-convex free polynomials. Proc. Amer. Math. Soc. 142 (2014) 2581-2591.
Abstract, references, and article information   
View Article: PDF

[3] Manuel Alfaro and Walter Van Assche. Life and work (so far) of Paco Marcell\'{a}n. Contemporary Mathematics 578 (2012) 1-18.
Book volume table of contents   
View Article: PDF

[4] Andrew N. Norris. Higher derivatives and the inverse derivative of a tensor-valued function of a tensor. Quart. Appl. Math. 66 (2008) 725-741. MR 2465142.
Abstract, references, and article information
View Article: PDF

[5] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adrian Petrusel and Ioan A. Rus. Fixed point theorems in ordered $L$-spaces. Proc. Amer. Math. Soc. 134 (2006) 411-418. MR 2176009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chun-Hua Guo and Peter Lancaster. Algorithms for hyperbolic quadratic eigenvalue problems. Math. Comp. 74 (2005) 1777-1791. MR 2164096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Birmajer. Polynomial detection of matrix subalgebras. Proc. Amer. Math. Soc. 133 (2005) 1007-1012. MR 2117201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to a class of operator-valued functions. Math. Comp. 74 (2005) 681-708. MR 2114643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] André C. M. Ran and Martine C. B. Reurings. A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc. 132 (2004) 1435-1443. MR 2053350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to the operator-valued functions of elliptic operator. Math. Comp. 73 (2004) 1297-1324. MR 2047088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Suhas Nayak. Monotone matrix functions of successive orders. Proc. Amer. Math. Soc. 132 (2004) 33-35. MR 2021245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Beatrice Meini. Efficient computation of the extreme solutions of $X+A^*X^{-1}A=Q$ and $X-A^*X^{-1}A=Q$. Math. Comp. 71 (2002) 1189-1204. MR 1898750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chun-Hua Guo and Peter Lancaster. Iterative solution of two matrix equations. Math. Comp. 68 (1999) 1589-1603. MR 1651757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chun-Hua Guo and Peter Lancaster. Analysis and modificaton of Newton's method for algebraic Riccati equations. Math. Comp. 67 (1998) 1089-1105. MR 1459388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonq Juang. Existence for a matrix equation arising in microelectronics. Proc. Amer. Math. Soc. 124 (1996) 3477-3480. MR 1343703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Allan Berele. Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants . Trans. Amer. Math. Soc. 309 (1988) 581-589. MR 938917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ph. L. Toint. A sparse quasi-Newton update derived variationally with a nondiagonally weighted Frobenius norm . Math. Comp. 37 (1981) 425-433. MR 628706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert E. Hartwig. Pseudolattice properties of the star-orthogonal partial ordering for star-regular rings . Proc. Amer. Math. Soc. 77 (1979) 299-303. MR 545584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen Campbell and John Daughtry. The stable solutions of quadratic matrix equations . Proc. Amer. Math. Soc. 74 (1979) 19-23. MR 521866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] I. C. Gohberg and L. E. Lerer. Resultants of matrix polynomials. Bull. Amer. Math. Soc. 82 (1976) 565-567. MR 0407048.
Abstract, references, and article information   
View Article: PDF

[26] P. M. Gibson. Matrix commutators over an algebraically closed field . Proc. Amer. Math. Soc. 52 (1975) 30-32. MR 0412207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. A. Dias da Silva. Matrices with prescribed entries and characteristic polynomial . Proc. Amer. Math. Soc. 45 (1974) 31-37. MR 0349714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles R. Johnson. A note on matrix solutions to $A=XY-YX$ . Proc. Amer. Math. Soc. 42 (1974) 351-353. MR 0332826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Irvin Kay. Systems of quadratically coupled differential equations which can be reduced to linear systems. Bull. Amer. Math. Soc. 79 (1973) 483-487. MR 0322245.
Abstract, references, and article information   
View Article: PDF

[30] J. S. Montague and R. J. Plemmons. Convex matrix equations. Bull. Amer. Math. Soc. 78 (1972) 965-968. MR 0306231.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 34 found      Go to page: 1 2